Bachrathy, Daniel (2015) Robust Stability Limit of Delayed Dynamical Systems. PERIODICA POLYTECHNICA-MECHANICAL ENGINEERING, 59 (2). pp. 74-80. ISSN 0324-6051
|
Text
Journal_2015_PerPol_Robust_Stability_Limit_of_Delayed_Dynamical_Systems_BD.pdf - Published Version Download (2MB) | Preview |
Official URL: http://www.mm.bme.hu/~bdaniel/pubs/Journal_2015_Pe...
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QC Physics / fizika > QC01 Mechanics / mechanika |
Depositing User: | Dr. Dániel Bachrathy |
Date Deposited: | 28 Sep 2015 15:11 |
Last Modified: | 04 Apr 2023 11:14 |
URI: | http://real.mtak.hu/id/eprint/29165 |
Actions (login required)
![]() |
Edit Item |